# SDR IPXA2019100947707

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2216557
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN GOUGED AT THE NR 2 ENG UPPER SIDE INBD THRUST REVERSER.  ACCOMPLISHED A REPAIR IAW SREO A300-7830-51742-A APPX A FIG 2.
